# SDR AALA202112234177

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Elongated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INBOARD ATTACH POINT OVER SIZED FASTENER HOLE, IN LEFT HAND TRANSITION PANEL LOCATED AT STA 807 AND S27L.  REPAIRED PER EA EA 332659 AND SRM 53-60-07-R2.
